Stiffness and knots 4 days post Juvederm lip injections. No bruising, only stiff and knotted right side. Any suggestion? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Juvederm Filler Botox Toronto
The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.
Knots after lip fillers
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
You might also like...
Stiffness in my lips after injection
4 days after lip injections with nodules
Juvederm and Asymmetry
It appears from your photo that you have lumps in the bottom lip that looks asymmetrical. If the lump does not resolve within two weeks you may need to have this dissolved. I would wait two weeks and then I would consult your treating physician for examination. Best, Dr. Green
Stiffness and knots 4 days post Juvederm lip injections.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.